MathSciNet Relay Station
MathSciNet bibliographic data
MR1439152 70F10 (52C99 82B05)
Saff, E. B.; Kuijlaars, A. B. J. Distributing many points on a sphere. Math. Intelligencer 19 (1997), no. 1, 5–11.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement